MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Codes Inability to Auto-Fill (1044); Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field: b5 , h6 (medical device ¿ problem code, component codes, investigation conclusions).
 
Event or Problem Description
It was reported that during initial tests, the cs100 intra-aortic balloon pump (iabp) balloon failed during automatic filling.There was no patient involvement reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by user that during initial tests the cs100 intra-aortic balloon pump (iabp) had a system failure and balloon failed to load automatically.No patient involved.
 
Additional Manufacturer Narrative
Updated fields: b4, d4 udi number, e1 initial reporter name , event site telephone and mail id, g2, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected fields: e1 event site name a getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the connector of the bia filling line was found to be broken.The wheels of the device were also damaged due to use.The connector was replaced, but it was verified that there are no more wheels in stock at the factory to supply.The unit passed all functional and safety checks to factory specification and was cleared for use.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23505398
Report Number2249723-2025-0004626
Device Sequence Number18401668
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public(01)10607567107691
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/18/2025
01/06/2026
Initial Report FDA Received Date11/08/2025
Supplement Report FDA Received Date01/01/2026
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown